# SDR REXA2022062801398

- Difficulty date: May 13, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED, F S 847.00  +32, STGR 26L - STGR 26R. 	REPAIRED FRAME IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & ENDEAVOR AIR EA CRJ953-13801, REV - IR, 06/17/2022.
